Publication
Title
Subtelomeric imbalances in phenotypically normal individuals
Author
Language
English
Source (journal)
Human mutation. - New York, N.Y.
Publication
New York, N.Y. : 2007
ISSN
1059-7794
Volume/pages
28:10(2007), p. 958-967
ISI
000250036600007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.07.2017
To cite this reference